| Model Number |
CL-5-M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
04/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, post-operatively, the orthopedic surgeon had noticed wound healing issue and infection in the wound.It was observed that this case has been increasing, so a suture from a different manufacturer was used to resolve the issue.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.